# SDR UPS99828523

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3702969
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LONG 36 AT FS 70 IS CORRODED OUT OF LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON IAW DWG 3702969 AND SRM 51-1-20D.
